# SDR ASAA0280435

- Difficulty date: October 20, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 2913044515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MID CARGO BAY GUSSET CORRODED AT FS 636 BETWEEN LONGERON 29R AND 30.  REPLACED GUSSET PER SRM 51-10-2, 51-30-5, AND DAC DWG 2913044.  (M)
